# SDR AUS20021117

- Difficulty date: October 8, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Part number: 9754421421
- Condition: Failed
- Location: Stall Warning
- Part time: 232 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LT ANGLE OF ATTACK (AOA) TRANSMITTER VANE SPRING DEFECTIVE.
